MathSciNet Relay Station
MathSciNet bibliographic data
MR726879 34B25 (35J65 35P30)
Lazer, A. C.; McKenna, P. J. On a conjecture related to the number of solutions of a nonlinear Dirichlet problem. Proc. Roy. Soc. Edinburgh Sect. A 95 (1983), no. 3-4, 275–283.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement